MathSciNet Relay Station
MathSciNet bibliographic data
MR2380893 82B24 (60K37 82B44)
van Enter, Aernout C. D.; Külske, Christof Nonexistence of random gradient Gibbs measures in continuous interface models in $d=2$. Ann. Appl. Probab. 18 (2008), no. 1, 109–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement